How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick, MD Your Own Question
Dr. Rick, MD
Dr. Rick, MD, Board Certified MD
Category: Endocrinology
Satisfied Customers: 10608
Experience:  20+ years as a doctor. Internal Medicine Internship in NYC
Type Your Endocrinology Question Here...
Dr. Rick, MD is online now
A new question is answered every 9 seconds

I'm a transvestite and start my transition by taking female

Customer Question

I'm a transvestite and start my transition by taking female hormones. I would like to know the long term side effects of doing that? I started taking it since college (w/c is 10 years ago). I'm not consistently taking it, but I'm just wondering.
Submitted: 3 months ago.
Category: Endocrinology
Expert:  Dr. Rick, MD replied 3 months ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

What hormones are you taking?

Have you noticed any changes in your body/facial hair/testicles etc?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 2 months ago.
I'm taking MICROPIL. it has a content of Ethinyl Estradiol. I'm not getting much of a facial hair, there's always some changes now on my breast just like the breast of a 16 year old girl. I'm also having less of a erection. I'm under a special medical condition.
Expert:  Dr. Rick, MD replied 2 months ago.

Thank you for that additional information.

Taking Micropil is not the way to transition...and it is dangerous.

You, really, need to get under the care of a medical team who is experienced in helping people with transitioning. There is, unfortunately, no other safe and effective way to do it.

Make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

Customer: replied 2 months ago.
Thanks for the information you provided. I have scheduled appointment with my doctor this weekend.

Related Endocrinology Questions